# SDR UPS02237460

- Difficulty date: January 2, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NR 7 FLAP TRACK, PITTING CORROSION ON FWD SUPPORT LUG BORE LT LUG.  BUSHING REMOVED AND CORROSION REMOVED BY MACHINING.  NDT COMPLIED WITH AND NDF.  BUSHING FABRICATED, HEAT TREATED, CADPLATED, POST BAKED AND INSTALLED.
